# SDR SIMA20220630006

- Difficulty date: June 30, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Fr 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH FLOOR BEAM IS CORRODED BTW FR 16-17.(MAJOR REPAIR)(LEVEL 2 CORROSION)-C/A-ACCOMPLISHED REPAIR ON RH FLOOR BEAM BTW FR 16-17 IAW ERS-EJ-53MR-4582
